MathSciNet Relay Station
MathSciNet bibliographic data
MR2859686 34C11 (34D45)
Wang, Pei; Li, Damei; Wu, Xiaoqun; Lü, Jinhu; Yu, Xinghuo Ultimate bound estimation of a class of high dimensional quadratic autonomous dynamical systems. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 21 (2011), no. 9, 2679–2694.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement